# SDR 06FDEA2320

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON RIGHT WING OUTBOARD END UPPER WING STRINGER S-14R AT XORS 521.  REPAIRED AS PER SRM 57-20-00   FIGURE 10   VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
